# SDR YENA201903280165

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 6390
- Aircraft time: 19,299 hours, 3,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 774107
- Condition: Failed
- Location: 12wl
- Part time: 19,299 hours, 3,710 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 12WL FOUND NOT WORKING DURING OPERATIONAL CHECKS; REF LHT NR 005000866220-0010. R & R EPSU 12WL IAW AMM 33-51-38-400-002-A OPS CK'D OAW AMM 33-51-38-710-052-B. CK'S GOOD.
